MAUDE Adverse Event Report: ENCORE MEDICAL L.P LIMA HIP; REV DISTAL STM, 20X140MM

ENCORE MEDICAL L.P LIMA HIP; REV DISTAL STM, 20X140MM
Model Number 428-20-140
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to the lima hip stem allegedly breaking.
 
Event or Problem Description
Second revision surgery - due to the lima hip stem allegedly breaking.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as broken stem.The previous surgery and the surgery detailed in this event occurred 6.2 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to broken stem.There were no findings during this evaluation that indicate the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
LIMA HIP
Common Device Name
REV DISTAL STM, 20X140MM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758 5445
MDR Report Key11744764
Report Number1644408-2021-00342
Device Sequence Number17232631
Product Code KWA
UDI-Device Identifier00888912023733
UDI-Public(01)00888912023733
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092331
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model Number428-20-140
Device Catalogue Number428-20-140
Device Lot Number1106638
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-020 LOT 005A1042; 010-55-030 LOT 007A1039; 411-00-000 LOT 902B1082; 428-00-080 LOT 1100546; 430-98-054 LOT 590G1008; 497-36-000 LOT 638C1061; 932-36-254 LOT A1000002; 010-55-020 LOT 005A1042; 010-55-030 LOT 007A1039; 411-00-000 LOT 902B1082; 428-00-080 LOT 1100546; 430-98-054 LOT 590G1008; 497-36-000 LOT 638C1061; 932-36-254 LOT A1000002
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR